# SDR DALA1147819016

- Difficulty date: June 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 45,200 hours, 35,953 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LT ELEVATOR TRAILING EDGE REAR J CHANNEL UPPER AND LOWER CAPS STA XE=119.  REPAIRED PER ERA 494580-14 REV ORG.
